MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Implantable lead

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Implantable lead
Model Number 0180
Medical Device Problem Codes Fracture (1260); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a nonspecific product performance anomaly.Subsequently, this lead was explanted and replaced.This product has not been returned for analysis.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a nonspecific product performance anomaly.Subsequently, this lead was explanted and replaced.This product has not been returned for analysis.No additional adverse patient effects were reported.Additional information was received from the field indicating this lead was explanted and replaced due to fractur.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product was explanted and was not returned; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.
 
Additional Manufacturer Narrative
Updated record with additional information indicating this lead exhibited fracture.This product was explanted and was not returned; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50100695
Report Number2124215-2026-41274
Device Sequence Number13341661
Product Code LWS
UDI-Device Identifier00802526531149
UDI-Public(01)00802526531149(17)160730
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/30/2016
Device Model Number0180
Device Catalogue Number0180
Device Lot Number311105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer07/31/2026
09/17/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date08/03/2026
09/18/2026
Date Device Manufactured07/30/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexMale